i have been suffering with lower back pain(left side) for over six months..
i consulted many doctors and they said that there was no problem after several x-rays and just advised me a a few back exercises...
iam using diclofenac pottasium tablets (ARK 75) continously for over 4 months to get relief..
will there be any side effects with these tablets because of using them for a long period????
iam 21 years old and i dont have any health problems apart from this back pain..
In patients taking Diclofenac Potassium tablets or other NSAIDs, the most frequently reported adverse experiences occurring in approximately 1% to 10% of patients are: Gastrointestinal experiences including: abdominal pain, constipation, diarrhea, dyspepsia, flatulence, gross bleeding/perforation, heartburn, nausea, GI ulcers (gastric/duodenal) and vomiting.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.